# SDR AALA951886

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PAX SEAT 2H AND AT PAX SEATS 7H THROUGH 29H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT PAX SEAT 2H AND RESECURED LOOSE EMERGENCY EXIT LIGHT SIDEWALL CONNECTOR AT PAX SEAT ROW 20H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
